# SDR SWAA2024031358375

- Difficulty date: March 2, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB AFT CORNER SCUFF PLATE CRACKED<[01] SCUFF PLATE REMOVED IAW AMM 53-11-02-020-801 SCUFF PLATE REPAIRED IAW BAC5975 - REF STEP 2 CORNER SCUFF PLATE INSTALLED ON BAR CODE TTG8Q00RN1RP;[02] VERIFIED.
